Multiple positive solutions for a quasilinear nonhomogeneous Neumann problems with critical Hardy exponents
作者: Yinbin DengLingyu Jin
作者单位: 1Department of Mathematics, Huazhong Normal University, Wuhan, Hubei, 430079, PR China
刊名: Nonlinear Analysis, 2006, Vol.67 (12), pp.3261-3275
来源数据库: Elsevier Journal
DOI: 10.1016/j.na.2006.07.051
关键词: Neumann boundary value problemsPositive solutionsp -LaplacianHardy equality
原始语种摘要: Abstract(#br)In this paper, we study the existence, nonexistence and multiplicity of positive solutions for nonhomogeneous Neumann boundary value problems of the type { − Δ p u + λ u p − 1 = u q | x | s x ∈ Ω , u > 0 x ∈ Ω , | ∇ u | p − 2 D γ u = ϕ x ∈ ∂ Ω ∖ { 0 } , where Ω is a bounded domain in R n with smooth boundary, 0 ∈ ∂ Ω , 2 ≤ p < n , Δ p u = div ( | ∇ u | p − 2 ∇ u ) is the p -Laplacian operator, p − 1 < q ≤ p ∗ ( s ) − 1 , 0 ≤ s < p − 1 , p ∗ ( s ) = ( n − s ) p n − p , ϕ ∈ C α ( Ω ̄ ) , 0 < α < 1 , ϕ ( x ) ≥ 0 , ϕ ( x ) ≢ 0 and λ is a real constant.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • nonhomogeneous 非齐次的
  • critical 临界的
  • quasilinear 准线性的
  • Neumann 皮尔逊
  • positive 阳片